My doc doesn't want to Rx narcotic pain meds, so he has me on Lyrica. It akes me feel woogy - that is the best descriptor I can come up with - weak and tired feeling, but still in as much pain! i have a contracture in my left hip and severe sciatica and a p*ssed off SI joint on that side too. Does anyone else feel this way on Lyrica? I just wish he'd gve me some low dose oxycontin - it would help so much! Doctors - BAH!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...